# SDR UIEA200700427

- Difficulty date: October 1, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 96,397 hours, 21,048 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD ELEVATOR, TRAILING EDGE COMPOSITE SKIN TIP AREA HAD GROUND DAMAGE.  PERMANENT REPAIR ACCOMPLISHED AS PER B747 SRM 51-40-09, FIG 1A, SHEET 1 AND FIG 8, SHEETS 1 AND 2.  REFERENCE ATLAS AIR EO NR 4755A049.
